FERTILITY / INFERTILITY
FORUM
ova-mit
Avatar_n_tn
by samanthacole2011, Apr 05, 2011
has anybody heard of ova--mit it works just like clomid. anyways, i want to know why does clomid make your endo linning thinner? can one take clomid even if ovulating on your own? and can someone decrease or increase dose at one cycle?
Answer:
603463_tn?1220630455
by Elaine Brown, MDBlank, Apr 05, 2011
Hi!
Yes, Clomid can cause the endometrial lining to be thin.  It can also affect cervical mucus.
Because it has adverse effects that can actually reduce fertility, many doctors do not use it in women who are ovulating.  It can also increase the risk of higher order multiple pregnancies.  Typically it is given at a consistent dose for one cycle, and then increased if necessary on the subsequent cycle.  I would not recommend using it without a doctor's supervision to my own patients, because it can cause ovarian cysts too.
Good luck!
Dr B
Related Discussions
Member Comments (4)
Avatar_m_tn
by Nan2011, Apr 10, 2011
I have been prescribed clomid, there wasn't in stock and I was given ova-mit? Is it the same? Now that you say this cases ovarian cyst, I am scared to take it?

Help me!

Nancy
Avatar_f_tn
by jbjackie, May 24, 2011
how effective is ova mit tablets for infertility treatment? i was asked by my doctor to take ova mit for 7 days starting on the day 4 (21 tablet = 3 tablets to be taken altogether) of my menstrual cycle. i started taking them May 23rd. My doctor says it seems that i have LPD (Luteal Phase Defect) because of irregular menstrual cycles (my cycle ranges 27-29 days, but sometime i have cycles that are between 21-25 days). i'm already 31 and my husband and i have been trying for 2 years and 3 months and still no luck. we're hoping for a successful pregnancy after this.


Thanks,


Jbjackie
Avatar_f_tn
by Lmyles, Jul 26, 2011
Hi.i already tried clomid but no luck.. Stil im trying but i now use ova-mit. After that i found out i have endometrioma or chocolate cyst. Im afraid that if i take ova-mit again my cyst wil grow larger.. Pls help me..what should i do? Will i stop taking it? But i want to have a baby. Its really complicated.
Avatar_f_tn
by ChouaHer, Aug 03, 2011
Hi . It's been 4-5 months that I haven't had my period and I've been taking pregnancy test for those few month and it says negative all the time so I'm really worried that what if I won't be pregnant so I took the ova-MIT and I was wondering if it is safe to take the pill. Please help me solve my problem

Sincerely,
choua her
Avatar_f_tn
by ayagil, May 09, 2013
A related discussion, want to get pregnant was started.